MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® CMV IGG

BIOMERIEUX SA VIDAS® CMV IGG
Catalog Number 30204-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states reported a (b)(6) result for a (b)(6) survey 2018 (b)(6) sample (b)(6) in association with the vidas® cmv igg assay.The customer twice obtained a (b)(6) result, when the expected result was (b)(6).There was no patient involvement.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
A customer in the united states reported a false positive result for a cap survey sample (survey vr3-b2018, sample vr3-09) in association with the vidas® cmv (cytomegalovirus) igg assay (reference 30204-01 lot 1006388970).The customer reported that cmv igg antibodies were present.Their positive result was 7ua/ml.The expected result was cmv igg antibodies not present (negative).Biomérieux initiated an investigation which included a review of applicable complaints and quality control records, review of cap survey report as well as internal testing.The documentation review showed no indication of a trend nor any anomalies associated with the manufacturing or packaging processes for lot 1006388970.Quality control sample vr3-9 was tested on four vidas cmv igg batches.Batch 1006388970 was not tested as this lot had expired prior to investigational testing.All the results were equivocal with a concentration of 5 ua/ml.A review of the cap survey report showed that this survey sample is cmv igm positive.Additionally, clsi guideline ep14-a3 states that processed samples used as qc material (e.G eqa) can have matrix effect.To conclude, vidas cmv igg product ref 30204 is performing as intended.

Brand Name
VIDAS® CMV IGG
Common Device Name
VIDAS® CMV IGG
Manufacturer (Section D)
BIOMERIEUX SA
chemin de l orme
marcy l etoile, rhone 69280,
FR 
MDR Report Key8350673
Report Number8020790-2019-00014
Device Sequence Number2138227
Product Code LFZ
UDI-Device Identifier03573026156831
UDI-Public03573026156831
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K920661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2019
Device Catalogue Number30204-01
Device Lot Number1006388970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer03/19/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1